# SDR ASAA2022031637704

- Difficulty date: March 16, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 23,599 hours, 7,321 cycles
- Engine: Ge
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 32315
- Condition: Inoperative
- Location: Left Mlg Wheel W
- Part time: 23,670 hours, 7,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/P B DISENGAGES SHORTLY AFTER SELECTION. TRIED 3 X'S. A/P A WORKS NORMALLY. GROUNDED - YES. REPLACED "B" AUTOPILOT AILERON ACTUATOR WITH SERVICEABLE UNIT AND C/W AUTOPILOT AILERON ACTUATOR ADJUSTMENT. ADJUSTMENT AND LEAK CHECKS OK. REF B737-900 AMM 22-11-25. 14 MIG 51A'S INSTALLED / REMOVED. ACCOMPLISHED DFCS LIBRARY TEST 60.31 PER MM 22-11-25-710-801 - ALL TESTS PASS. REMOVED C/N 16022487 AND NOTIFIED SEAMC JOE. CLEARS MEL 22-1F AND MEL 22-99B.
